| Model Number |
816570 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) verified that the screen was blank and replaced the roller pump display assembly.Verification/release testing was performed.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the roller pump screen was completely black but could still be controlled by the central control monitor (ccm).However, the screen would not turn on.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.